# SDR GLBA20100416J

- Difficulty date: April 15, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N122UX
- Make and model: Beech 1900D
- Aircraft serial: UE122
- Aircraft time: 27,963 hours, 38,457 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - THE AIRSTAIR DOOR FRAME AT FUSELAGE FRAME AT FS 150 BETWEEN STRINGERS 10L & 11L WAS FOUND CRACKED. CRACK APPROX .15" IN LENGTH.  MX REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 10-1900-53-015 STEPS 5-8.  MATERIALS UTILIZED ARE INCLUDED IN THE EO.
